# SDR DALA2016111108724

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 42,358 hours, 35,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME, BS 1520, WEB CRACKED AT UPPER LEFT CORNER OF CUT OUT .  REPAIRED IAW ERA 552506-14, REV O.
